# SDR GLBA20100606101

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,641 hours, 45,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING, FIRST RED LIGHT BY CABIN DOOR INOP.  MAINTENANCE REMOVED COVER TO THE EMERGENCY LIGHT TRACK AND FOUND LIGHT BULB TO BE UNPLUGGED, REINSERTED LIGHT BULB INTO RECEPTACLE AND OPERATIONAL CHECKED BY TURNING LIGHTS ON, OPERATIONAL CHECK GOOD, REINSTALLED COVER BY ALIGNING AND PRESSING FIRMLY.
